This website has moved to a new location. Please visit our sister website healthexpress.co.uk for next day delivery.
  • Prescription included
  • Genuine medication
  • All-inclusive service - No hidden fees
  • Free next-day delivery
Home / Hay Fever / Fexofenadine (Telfast)

Fexofenadine (Telfast) tablets

Buy Fexofenadine (Telfast) with discreet packaging & free shipping

  • Box of 30 Fexodenadine 120mg film-coated tablets for oral use
This product is currently not in stock. Please enter your e-mail address so that we can inform you as soon as this medication is available again.
trustpilot

4.7 Excellent

14,004 Patient reviews

What is Fexofenadine?

Fexofenadine is a fast-acting non-dowsy antihistamine that helps with the symptoms of allergies.

It works by blocking the immune response, which prevents symptoms of hay fever such as sneezing; a blocked or runny nose; itchy, red or watery eyes and an itchy throat.

Are Fexofenadine and Telfast the same?

Fexofenadine hydrochloride is the active ingredient in brands such as Telfast, Allegra, Almerg, Allevia and Treathay. It is also sold under the generic name ‘Fexofenadine’ (after its active ingredient).

Both branded and generic medicines contain the same medicine however, the other added ingredients may be different. Generic medicines are also often a lot cheaper than branded medicines.

What is Fexofenadine used for?

Fexofenadine is used to treat a range of conditions including:

  • hay fever
  • hives (urticaria)
  • reactions to insect bites and stings
  • some food allergies

Uses of Fexofenadine

Image 1

Hay fever

Image 2

Hives (urticaria)

Image 3

Insect bite and sting reactions

Image 4

Food allergies

It is mainly used for symptoms caused by hay fever (seasonal allergic rhinitis). These usually occur when your body comes into contact with allergens such as pollen, pet dander, mould and dust mites.

How does Fexofenadine work?

Fexofenadine is an antihistamine. It works by blocking the action of a chemical called histamine in your body.

During an allergic reaction, the allergen (pollen, pet dander or dust mites) enters your body through your nose, eyes or mouth. Your body detects it and mistakes it as a harmful substance.

In response, your body produces the chemical histamine which then triggers an immune response to that allergen. This is what causes allergy symptoms such as watery eyes, a runny nose, sneezing, and itching.

Fexofenadine binds to histamine receptors and blocks the effects of histamine on these receptors, which reduces allergy symptoms.

It starts to work within 1 hour of taking it, and effects should last for up to 24 hours.

What Fexofenadine dosage should I take?

The usual dose for treating hay fever in adults is 120mg once a day.

Fexofenadine is also available as a 30mg and 180mg dose. The 30mg dose is typically prescribed to treat hay fever in children. If you require treatment for a child, please speak to your GP.

The 180mg Fexofenadine dose is used to treat chronic idiopathic urticaria. This is when hives or welts last for more than six weeks and return over months or years. Often, the cause of chronic hives isn't clear. It is also sometimes prescribed off-label for hay fever, where a stronger dose is needed.

How should I take it?

For hay fever, you should take one 120mg tablet once daily at the same time each day, before a meal. Swallow the tablet whole, with a glass of water.

You can just take Fexofenadine on the days you need it, for example when you develop or anticipate symptoms (i.e. when the pollen count is high). It can be restarted if the symptoms come back. Some people take Fexofenadine for a few weeks when their allergies are a problem, such as in spring. Others take it long-term to help control allergy symptoms.

It is not harmful if you miss your dose. If this happens, just take the next dose at the usual time. Do not take a double dose to make up for the missed dose. If you take too many Fexofenadine tablets, you may be at risk of side effects. Seek medical attention, even if you feel fine.

Who can and cannot use Fexofenadine?

Fexofenadine is suitable for most people to treat hay fever or hives. However, some patients with certain medical conditions may need additional monitoring by their doctor.

You should not take Fexofenadine if you are allergic to the active ingredient or any other added ingredients in this medication.

Fexofenadine is not suitable for some people. To make sure it's safe for you, tell your doctor if you:

  • have problems with your liver or kidneys
  • have, or have ever had, heart problems
  • have epilepsy or another condition that causes seizures or fits

Fexofenadine is not recommended for women who are pregnant or breastfeeding unless you have been advised to take it by your doctor. If you are pregnant, breastfeeding or think you may be pregnant, please consult your doctor before using this medication. There may be other more suitable antihistamines for you.

What does it interact with?

You must consult with a healthcare professional before taking Fexofenadine as it may interact with the medicines you already take including any prescription, over-the-counter medicines or supplements.

Potential drug interactions may include:

  • ketoconazole (for fungal infections)
  • antibiotics such as erythromycin
  • Indigestion medicines containing magnesium or aluminium
  • apalutamide (for prostate cancer)
  • filgotinib or leflunomide (for arthritis)
  • teriflunomide (for multiple sclerosis)
  • some medicines used to treat hepatitis C
  • other antihistamines (e.g cetirizine, levocetirizine, loratadine, desloratadine)

This is not a complete list of possible interactions. For a full list, refer to the patient information leaflet included with your order.

It is also recommended to limit drinking alcohol while you are taking this medicine. This is because drinking alcohol may increase your chance of experiencing side effects such as sleepiness.

You should also avoid drinking particular fruit juices whilst on Fexofenadine, such as grapefruit juice. This may make this medicine less effective Trusted source PubMed Government Source Database of Biomedical Research Go to source in treating your symptoms.

What are the side effects of Fexofenadine?

As with all prescription medicines, there is a risk of experiencing side effects, although not everybody gets them. The most common side effects tend to be mild and should disappear on their own.

Common side effects of Fexofenadine are reported to affect up to 1 in 10 people Trusted source electronic Medicines Compendium (eMC) Government Source UK Government Medicine Info Site Go to source . These are listed below:

Common Fexofenadine side effects How to manage them
Headache Rest and drink plenty of fluids. It's best to avoid alcohol.
Consider taking a painkiller such as paracetamol.
Drowsiness Try a different non-drowsy antihistamine. If this does not help, contact your doctor.
Feeling sick Stick to simple, bland foods and avoid eating rich or spicy food.
Dizziness Try lying down until the feeling passes, then get up slowly.
If the dizzy feeling does not improve within a couple of days, speak to your doctor or pharmacist.
Dry mouth Try chewing sugar-free gum or sucking sugar-free sweets.

Up to 1 in 100 people may also experience tiredness or sleepiness when taking this medication. If this affects you, avoid driving or operating machinery.

Tell your doctor immediately and stop taking this medication if you experience: swelling of the face, lips, tongue or throat and difficulty breathing. These may be signs of a serious allergic reaction.

For the full list of side effects, please refer to the patient information leaflet.

Can I buy Telfast (Fexofenadine) online?

Yes. You can buy both Fexofenadine and the brand at euroClinix. All you have to do is fill out a quick medical questionnaire that will be reviewed by one of our registered doctors.

Once approved for treatment, your medicine will be dispensed and delivered to your address the following day.

Note: You must complete a short online consultation so that our doctor can ensure that the treatment is suitable for you. The above pricing should only be used as a reference. The final decision to issue this treatment lies with the prescribing doctor.

Medically reviewed by Dr. Caroline Fontana Written by our editorial team Last reviewed 22-05-2024
Fexofenadine (Telfast) information
Product name Fexofenadine (Telfast)
Active ingredient(s) Fexofenadine hydrochloride
Manufacturer Various
Trustpilot rating -
Trustpilot reviews -
Availability Out of stock
Description An antihistamine used to treat symptoms of seasonal hay fever
Exemption Subject to medical prescription
Administration Oral
Presentation Tablets
Available dosage 120mg once a day
Application Adults with seasonal hay fever
Posology Consult patient leaflet
Drug class Antihistamines
Alcohol consumption Not recommended
When pregnant/breastfeeding Not recommended, consult your doctor for an alternative
  • Select
    medication

  • Fill out a short
    medical form

  • Doctor issues
    prescription

  • Medication sent
    from pharmacy

Our Patients Love
  • Reachable and friendly customer serviceCustomer service online now: Mon-Fri 08:00 - 17:00
  • All-inclusive service - No hidden feesAll prices include shipping & prescription
  • Next day deliveryFor all orders before 16:30